# SDR UIEA2012030100074

- Difficulty date: March 1, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,398 hours, 14,451 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

T/E FLAPS DISAGREE EICAS MESSAGE RETRACTING FLAPS FROM 1 DEG TO UP.  RAN ABNORMAL CHECK LIST EICAS/LIGHT EXTING.  T/E DISAGREE EICAS CAME ON SECOND TIME.  R & R FSEU FOR TROUBLESHOOTING IAW AMM 27-51-00 ADJUSTED TRANSMITTER M473, M492, M489, IAW AMM 27-51-45.   R & R FLAP POSITION TRANSMITTER M492 ADJUSTED AND TESTED IAW AMM 27-51-45. OPS CHECKED GOOD, NO FAULTS FOUND.
